# SDR CA040224006

- Difficulty date: February 20, 2004
- Submitted: April 1, 2004
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 1,350 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Lt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) 3 GREEN ANNUNICATOR LIGHTS CAME AS WELL AS RED WARNING LIGHT ON LT MLG.  AC DID FLY OVER TO CONFIRM LT MLG WAS DOWN.  PILOT SELECTED 30 DEGREES OF FLAP TO SLOW AC DOWN. WHEN 30 DEGREES OF FLAP WAS REACHED, 3 RED WARNING LIGHTS FOR LT MLG CAME ON.  AC LANDED WITHOUT INCIDENT. WHEN TAXING TO HANGAR, FLAPS WERE RETRACTED TO 15 DEGREES, 3 RED WARNING LIGHTS WENT OUT INDICATING LT MLG SYS WAS NORMAL. AC JACKED AND MLG CYCLED TO DUPLICATE PROBLEM. SYS OPERATED NORMAL. PINS OF CONNECTOR WERE SPRAYED WITH ELECTRICAL CONTACT CLEANER AND REINSTALLED ON TO ACTUATOR. OTHER WIRES IN SYS WERE INSPECTED, LT MLG CYCLED SEVERAL TIMES AND NO DEFECTS FOUND. AC WAS RELEASED BACK TO SERVICE.
